# SDR UALA2010050701549

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 43,799 hours, 5,676 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ARM HARNESS AT FORWARD LAMP ASSY CONNECTOR MISSING.  NEEDS HARNESS AND 2 LAMPS.  REPLACED HARNESS AND LIGHT ASSEMBLIES.
